# SDR CA000808014

- Difficulty date: June 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 37,432 hours
- Engine: Ge CF680C2*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: 30335500
- Condition: Broken
- Location: Hp Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 1. ON TAKEOFF & ROTATION RT ENGINE HIGH EGT. THROTTLE RETARDED. EGT BACK TO NORMAL PARAMETERS. A/C RETURNED TO BASE. 2. ENGINE COWL OPENED & COUPLING FOR H.P. VALVE TO 14TH STAGE BLEED AIR DUCT FOUND BROKEN. 3. COUPLING REPLACED I.A.W. M.M. FUNCTIONED SERVICEABLE. 4. NO FURTHER PROBLEMS ON SUBSEQUENT FLIGHTS.
